Zhang, Jin E. and Chen, Chunli and Li, Yishen (2004) On Boussinesq models of constant depth. Physics of Fluids, 16 (5). pp. 1287-1296. ISSN 1070-6631 http://resolver.caltech.edu/CaltechAUTHORS:ZHApof04
See Usage Policy.
Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:ZHApof04
The mathematical properties, such as integrability, symmetries and multiple solitary wave solutions of Boussinesq models of constant depth are studied. An integrable modified Boussinesq model has been identified.
|Additional Information:||Copyright © 2004 American Institute of Physics. Received 11 August 2003; accepted 20 January 2004; published online 2 April 2004. The authors acknowledge helpful comments and suggestions from an anonymous referee. J.E.Z. has been supported by the Research Grants Council of Hong Kong. Y.S.L. has been supported by the National Natural Science Foundation of China (1030).|
|Subject Keywords:||LONG WAVES; SOLITARY WAVES; DARBOUX TRANSFORMATIONS; PAINLEVE PROPERTY; EQUATIONS; SYSTEM; BEACH; PROPAGATION; SOLITONS; CHANNELS|
|Usage Policy:||No commercial reproduction, distribution, display or performance rights in this work are provided.|
|Deposited By:||Lindsay Cleary|
|Deposited On:||05 Oct 2006|
|Last Modified:||26 Dec 2012 09:04|
Repository Staff Only: item control page